# SDR UALA2010121504572

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 58,950 hours, 20,799 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERIOR LIGHT INOP AT 2 LT MED, 4 RT MED AND AFT LT OVERWING.  REPLACED LAMP, OPS GOOD.
